A new axiomatization of a class of equal surplus division values for TU games
RAIRO - Operations Research - Recherche Opérationnelle, Tome 52 (2018) no. 3, pp. 935-942
Cet article a éte moissonné depuis la source Numdam
In this paper, we propose a variation of weak covariance named as non-singleton covariance, requiring that changing the worth of a non-singleton coalition in a TU game affects the payoffs of all players equally. We establish that this covariance is characteristic for the convex combinations of the equal division value and the equal surplus division value, together with efficiency and a one-parameterized axiom treating a particular kind of players specially. As special cases, parallel axiomatizations of the two values are also provided.
DOI :
10.1051/ro/2017024
Classification :
91A12
Keywords: TU game, equal division value, equal surplus division value, nullifying player, dummifying player
Keywords: TU game, equal division value, equal surplus division value, nullifying player, dummifying player
Affiliations des auteurs :
Hu, Xun-Feng 1 ; Li, Deng-Feng 1
@article{RO_2018__52_3_935_0,
author = {Hu, Xun-Feng and Li, Deng-Feng},
title = {A new axiomatization of a class of equal surplus division values for {TU} games},
journal = {RAIRO - Operations Research - Recherche Op\'erationnelle},
pages = {935--942},
year = {2018},
publisher = {EDP-Sciences},
volume = {52},
number = {3},
doi = {10.1051/ro/2017024},
zbl = {1419.91044},
mrnumber = {3885517},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.1051/ro/2017024/}
}
TY - JOUR AU - Hu, Xun-Feng AU - Li, Deng-Feng TI - A new axiomatization of a class of equal surplus division values for TU games JO - RAIRO - Operations Research - Recherche Opérationnelle PY - 2018 SP - 935 EP - 942 VL - 52 IS - 3 PB - EDP-Sciences UR - http://geodesic.mathdoc.fr/articles/10.1051/ro/2017024/ DO - 10.1051/ro/2017024 LA - en ID - RO_2018__52_3_935_0 ER -
%0 Journal Article %A Hu, Xun-Feng %A Li, Deng-Feng %T A new axiomatization of a class of equal surplus division values for TU games %J RAIRO - Operations Research - Recherche Opérationnelle %D 2018 %P 935-942 %V 52 %N 3 %I EDP-Sciences %U http://geodesic.mathdoc.fr/articles/10.1051/ro/2017024/ %R 10.1051/ro/2017024 %G en %F RO_2018__52_3_935_0
Hu, Xun-Feng; Li, Deng-Feng. A new axiomatization of a class of equal surplus division values for TU games. RAIRO - Operations Research - Recherche Opérationnelle, Tome 52 (2018) no. 3, pp. 935-942. doi: 10.1051/ro/2017024
Cité par Sources :